# SDR ASAA2017061221050

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 5,096 hours, 1,625 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL. RESET WITH MASTER CAUTION PRESSED.  ACFT GROUNDED.  PERFORMED BITE CHECK ON BOTH TEMP CONTROLLERS IAW AMM 21-21-00.  NO FAULTS FOUND,  GROUND VERIFICATIONS CHECKED NORMAL.
